RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 125–136 (Mi mz5289)  

Asymptotic theory of two-dimensional relaxation self-oscillating system

N. Kh. Rozov


Full text: PDF file (998 kB)

English version:
Mathematical Notes, 1985, 37:1, 71–77

Bibliographic databases:

UDC: 517.9

Citation: N. Kh. Rozov, “Asymptotic theory of two-dimensional relaxation self-oscillating system”, Mat. Zametki, 37:1 (1985), 125–136; Math. Notes, 37:1 (1985), 71–77

Citation in format AMSBIB
\Bibitem{Roz85}
\by N.~Kh.~Rozov
\paper Asymptotic theory of two-dimensional relaxation self-oscillating system
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 125--136
\mathnet{http://mi.mathnet.ru/mz5289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792242}
\zmath{https://zbmath.org/?q=an:0649.34051|0567.34032}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 71--77
\crossref{https://doi.org/10.1007/BF01652520}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700016}


Linking options:
  • http://mi.mathnet.ru/eng/mz5289
  • http://mi.mathnet.ru/eng/mz/v37/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:74
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020